# SDR AALA202009289036

- Difficulty date: September 13, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF LOWER SILL BETWEEN FR 66 AND FR 68 AT STR 23R, MEASURING L=1.863 IN, W=1.459 INCH, D=0.079 IN.  REPLACED SILL WITH NEW, IAW SRM A321 51-72-11-911-001 AND DRAWING D53480505.
